Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 62, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 4, 2012, 10:08 AM CDT for Polk County, Minnesota; Grand Forks County, North Dakota. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 10:08 AM CDT (15:08 UTC)
- Expired
- Jul 4, 2012, 11:15 AM CDT
- In force
- 67 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Polk County, MN, Grand Forks County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 64 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 8:10 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 3.1 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -490 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
800 WUUS53 KFGF 041508 SVRFGF MNC119-NDC035-041615- /O.NEW.KFGF.SV.W.0062.120704T1508Z-120704T1615Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1008 AM CDT WED JUL 4 2012 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN POLK COUNTY IN NORTHWEST MINNESOTA... EASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA... * UNTIL 1115 AM CDT * AT 1004 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF POLAND TO 5 MILES WEST OF THOMPSON...MOVING TO THE EAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... GRAND FORKS AND EAST GRAND FORKS AROUND 1015 AM CDT. MALLORY AND BYGLAND AROUND 1025 AM CDT. TABOR AND DAVIDSON AROUND 1030 AM CDT. SHERACK...KEY WEST AND FISHER AROUND 1035 AM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS INCLUDE ANGUS AND CROOKSTON. FOR MOTORISTS ON INTERSTATE 29...SEVERE THUNDERSTORMS WILL BE BETWEEN...MILE MARKERS 128 AND 149... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4816 9652 4775 9652 4774 9730 4817 9728 TIME...MOT...LOC 1508Z 270DEG 35KT 4814 9715 4780 9716 WIND...HAIL <50MPH 1.00IN $$ HOPKINS
2 follow-up statements
510 WWUS53 KFGF 041527 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1027 AM CDT WED JUL 4 2012 NDC035-041537- /O.CAN.KFGF.SV.W.0062.000000T0000Z-120704T1615Z/ GRAND FORKS ND- 1027 AM CDT WED JUL 4 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. LAT...LON 4782 9696 4817 9707 4816 9652 4781 9652 TIME...MOT...LOC 1527Z 270DEG 35KT 4814 9687 4780 9689 $$ MNC119-041615- /O.CON.KFGF.SV.W.0062.000000T0000Z-120704T1615Z/ POLK MN- 1027 AM CDT WED JUL 4 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN POLK COUNTY IN NORTHWEST MINNESOTA UNTIL 1115 AM CDT... AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF MARCH TO NEAR BYGLAND...MOVING TO THE EAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... SHERACK AND KEY WEST AROUND 1035 AM CDT. ANGUS AROUND 1040 AM CDT. EUCLID AROUND 1045 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4782 9696 4817 9707 4816 9652 4781 9652 TIME...MOT...LOC 1527Z 270DEG 35KT 4814 9687 4780 9689 WIND...HAIL <50MPH 1.00IN $$ HOPKINS
453 WWUS53 KFGF 041607 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1107 AM CDT WED JUL 4 2012 MNC119-041616- /O.EXP.KFGF.SV.W.0062.000000T0000Z-120704T1615Z/ POLK MN- 1107 AM CDT WED JUL 4 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POLK COUNTY IN NORTHWEST MINNESOTA WILL EXPIRE AT 1115 AM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT. LAT...LON 4782 9696 4817 9707 4816 9652 4781 9652 TIME...MOT...LOC 1606Z 270DEG 35KT 4814 9630 4780 9633 $$ HOPKINS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:02 AM CDT, 6 hours 6 minutes earlier.
Area forecast discussion, Jul 4, 4:02 AM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
402 AM CDT WED JUL 4 2012
.SHORT TERM (TODAY-FRIDAY NIGHT)...MAIN CONCERNS WILL BE HEAT AND
CONVECTIVE/SEVERE CHANCES TODAY. 00Z MODELS IN DECENT AGREEMENT
AND WILL USE A BLEND FOR DETAILS.
TODAY...STRONG COLD FRONT/DRY LINE ACROSS EASTERN MONTANA/WESTERN
NORTH DAKOTA WILL PROPAGATE EASTWARD THROUGH THE DAY. THIS FEATURE
SHOULD BE NEAR THE WESTERN FA AT 18Z AND THROUGH THE FA BY 06Z. A
VERY HOT AND HUMID AIRMASS WILL BE IN PLACE AHEAD OF THIS FEATURE.
WILL NEED TO ISSUE A HEAT ADVISORY ACROSS ALL BUT THE DVL BASIN
WITH HEAT INDICES 100F-110F EXPECTED. REGARDING CONVECTIVE
CHANCES....A VERY UNSTABLE AIRMASS WILL ALSO BE IN PLACE AHEAD OF
THIS FEATURE...WITH MLCAPE VALUES UP TO 4000 J/KG. VERY WARM MID-
LEVEL TEMPS WILL ALSO BUILD INTO THE REGION AND PROVIDE STRONG
CAPPING. DEEP LAYER SHEAR UP TO 50 KNOTS WILL BE STRONGEST ACROSS
THE NORTHERN FA. MODEL GUIDANCE DOES NOT PROVIDE MUCH HELP FOR
DETAILS REGARDING WHAT WILL OCCUR TODAY. 3-KM HRRR AND 4-KM WRF
MODELS ARE CURRENTLY TOO FAR SOUTH WITH CURRENT ACTIVITY NORTH OF
THE INTERNATIONAL BORDER...BRINGING THE COMPLEX ACROSS THE
NORTHERN HALF OF THE FA THIS MORNING. NAM AND ECMWF SEEM TO BE
HANDLING THE CURRENT SITUATION BEST. GIVEN BUILDING WARM MID-LEVEL
TEMPS...THIS COMPLEX SHOULD REMAIN TO THE NORTH (BUT WILL BE
CLOSE) AND WEAKEN AS LOW-LEVEL JET WEAKENS. SITUATION IS MORE
UNCLEAR FOR LATE THIS MORNING INTO THE AFTERNOON HOURS...LIKELY
DEPENDING ON WHAT OCCURS EARLY THIS MORNING. GIVEN MODEL
GUIDANCE...BEST THUNDER CHANCES SHOULD BE ACROSS EXTREME NORTHEAST
NORTH DAKOTA INTO WEST CENTRAL MINNESOTA...WHERE MID-LEVEL TEMPS
ARE COOLEST AND MODELS INDICATE MLCIN NEARLY GONE BY 18-21Z. THIS
SEEMS POSSIBLE GIVEN EXPECTED DEW POINT VALUES MID-UPPER 70S. SPC
ONLY HAS A 5% PROB FOR SEVERE STORMS...BUT WILL INSERT SEVERE AND
HEAVY RAIN INTO THE FORECAST ACROSS THIS AREA GIVEN EXTREME
INSTABILITY AND PWATS NEAR 2.0 INCHES. MAIN THREAT LIKELY LARGE
HAIL AND BOW-ECHO STRONG STRAIT LINE WINDS. KEPT ISOLD THUNDER
ELSEWHERE...BUT THE REMAINDER OF THE FA COULD REMAIN DRY TODAY.
THUR-FRI...VERY DRY AIRMASS MOVES INTO THE REGION FOR THURSDAY
ALONG WITH RIDGING. BAROCLINIC ZONE/MID-LEVEL BOUNDARY MOVES BACK
NORTH THUR NIGHT AND REMAINS INTO FRIDAY NIGHT. THIS WILL LIKELY
PROVIDE SHOWERS AND THUNDERSTORMS TO THE SOUTHERN FA. INSTABILITY
IS WEAK...BUT PWATS NEAR 1.75 INCHES SHOULD LEAD TO LONG DURATION
RAINFALL UP TO 2 INCHES. MAIN CHALLENGE WILL BE NORTHERN EXTENT OF
RAINFALL.
.LONG TERM (SATURDAY-TUESDAY)...MODELS IN FAIR AGREEMENT IN THE
EXTENDED TIME FRAME. 500MB PATTERN CONTINUES TO SUGGEST NW FLOW
ACROSS THE CWFA WITH STRONG RIDGING ACROSS THE MOUNTAIN WEST AND
TROUGH DEVELOPING OVER EASTERN CANADA. AS A RESULT MORE SEASONAL
TEMPS AND DRY WEATHER WITH NO PCPN EXPECTED AFTER THE CHC IN THE
SOUTH ON SATURDAY.
&&
.AVIATION...MAIN CONCERN FOR TODAY WILL BE THUNDERSTORM CHANCES AS
CIGS SHOULD REMAIN VFR. HIGHEST PROBABILITY FOR STORMS WILL BE
NEAR THE INTERNATIONAL BORDER INTO NORTHWEST MINNESOTA...AFFECTING
KTVF AND KBJI.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR NDZ008-016-027-029-030-038-039-049-052-053.
MN...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR MNZ001>009-013>017-022>024-027>032-040.
&&
TG/JKHazardous weather outlook, Jul 4, 4:29 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 429 AM CDT WED JUL 4 2012 MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-029-030-038- 039-049-052-053-051200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA- EASTERN WALSH-GRAND FORKS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND- 429 AM CDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID CONDITIONS WILL LEAD TO DANGEROUS HEAT INDEX READINGS OF 100 TO 110 DEGREES TODAY. THERE IS A CHANCE FOR STRONG TO SEVERE STORMS TODAY. ALTHOUGH THUNDERSTORM DEVELOPMENT IS STILL UNCERTAIN...THE ATMOSPHERE WILL BE EXTREMELY UNSTABLE AND ANY STORM THAT DOES DEVELOP HAS THE POTENTIAL TO BE SEVERE. THE MOST LIKELY LOCATION FOR ACTIVITY APPEARS TO BE ACROSS THE NORTHERN RED RIVER VALLEY INTO NORTHWEST MINNESOTA...WITH DEVELOPMENT BY EARLY AFTERNOON. THE MAIN HAZARDS WILL BE LARGE HAIL AND STRONG STRAIGHT LINE WINDS...ALONG WITH TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. NDZ006-007-014-015-024-026-028-054-051200- TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-WESTERN WALSH- 429 AM CDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. IF A STORM DOES DEVELOP...THE POTENTIAL EXISTS FOR STRONG STORMS...ESPECIALLY DURING THE MORNING AND EARLY AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jul 4, 5:41 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 541 AM CDT WED JUL 4 2012 NDZ006-007-041145- CAVALIER ND-TOWNER ND- 541 AM CDT WED JUL 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOWNER AND WESTERN CAVALIER COUNTIES UNTIL 645 AM CDT... AT 539 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 33 MILES NORTH OF CANDO...OR 45 MILES WEST OF LANGDON... MOVING TO THE EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM...ALONG WITH FREQUENT LIGHTNING. THE STORM WILL BE NEAR... ROCKLAKE AROUND 545 AM CDT. SARLES AROUND 550 AM CDT. CALVIN AROUND 600 AM CDT. CLYDE AROUND 610 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4900 9951 4901 9830 4865 9839 4871 9951 TIME...MOT...LOC 1041Z 288DEG 35KT 4896 9929 JK
Local storm report, Jul 4, 7:48 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
748 AM CDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM TSTM WND DMG 1 W OLGA 47.69N 95.68W
07/04/2012 POLK MN TRAINED SPOTTER
4 TO 5 INCH DIAMETER BRANCHES SNAPPED OFF TREES
0725 AM HAIL 1 W OLGA 47.69N 95.68W
07/04/2012 E0.88 INCH POLK MN TRAINED SPOTTER
&&
TGRAFENALocal storm report, Jul 4, 8:03 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
803 AM CDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM TSTM WND DMG 1 W OLGA 48.80N 98.06W
07/04/2012 CAVALIER ND TRAINED SPOTTER
4 TO 5 INCH DIAMETER BRANCHES SNAPPED OFF TREES
0725 AM HAIL 1 W OLGA 48.80N 98.06W
07/04/2012 E0.88 INCH CAVALIER ND TRAINED SPOTTER
&&
JKAISERLocal storm report, Jul 4, 8:09 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
809 AM CDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM TSTM WND DMG OLGA 48.80N 98.04W
07/04/2012 CAVALIER ND EMERGENCY MNGR
3 GRAIN BINS BLOWN DOWN.
&&
JKAISERLocal storm report, Jul 4, 8:21 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
821 AM CDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG 3 N SARLES 48.99N 99.00W
07/04/2012 CAVALIER ND CO-OP OBSERVER
CROPS LAYED FLAT IN THE SARLES AREA. OBJECTS BLOWN OVER
AT CONSTRUCTION SITE. TIME APPROXIMATE.
&&
JKAISERSpecial weather statement, Jul 4, 9:58 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
958 AM CDT WED JUL 4 2012
MNZ001-007-NDZ027-030-041600-
GRAND FORKS ND-TRAILL ND-WEST MARSHALL MN-WEST POLK MN-
958 AM CDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN MARSHALL...
WESTERN POLK...NORTHEASTERN TRAILL AND EASTERN GRAND FORKS COUNTIES
UNTIL 1100 AM CDT...
AT 955 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST OF MINTO
TO NORTHWOOD...MOVING TO THE EAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORMS.
THE STORMS WILL BE NEAR...
HOLMES AROUND 1010 AM CDT.
GRAND FORKS AROUND 1015 AM CDT.
EAST GRAND FORKS...THOMPSON AND TABOR AROUND 1020 AM CDT.
REYNOLDS AROUND 1025 AM CDT.
FOR MOTORISTS ON INTERSTATE 29...THE STORMS WILL BE BETWEEN...MILE
MARKERS 120 AND 154...
THE STORMS MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4816 9652 4752 9648 4768 9731 4768 9759
4818 9736
TIME...MOT...LOC 1458Z 270DEG 35KT 4814 9717 4771 9746
HOPKINSThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 4:12 AM CDT | Heat Advisory | FGF | Becker, Beltrami, Clay, Clearwater, Grant, Hubbard and 12 more | 18 hr |
| Jul 4, 7:54 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 66 min |
| Jul 4, 8:58 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 62 min |
| Jul 4, 9:56 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Roseau | 64 min |
| Jul 4, 10:36 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk | 54 min |
| Jul 4, 11:27 AM CDT | Special Weather Statement | FGF | Pennington | 63 min |
| Jul 4, 12:02 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 43 min |
| Jul 4, 1:01 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 59 min |
| Jul 4, 1:52 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 24 min |
| Jul 4, 4:55 PM CDT | Special Weather Statement | FGF | Hubbard | 50 min |
| Jul 4, 5:41 AM CDT | Special Weather Statement | FGF | Cavalier | 64 min |
| Jul 4, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Towner | 62 min |
| Jul 4, 6:55 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina, Towner | 65 min |
| Jul 4, 9:58 AM CDT | Special Weather Statement | FGF | Grand Forks | 62 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.